# SDR SWAA2020100821356

- Difficulty date: October 6, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 28,416 hours, 12,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EMERGENCY EXIT SIGN MOUNTING COVER MISSING.  ATTACHED MISSING TRIM, PER SIP AND AMM 33-51-01.
